I Had Shingles And Now Ear Problems With Hearing Loss

Updated



Conversation Starter

San Says:


I had shingles in my rt ear about a month ago with Bell's palsy my rash and palsy has completely cured but my hearing has not come back.
Also how do I strength my immunune system. I seem to have lost my taste buds as a result m not eating much



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

methadone and problems with teeth
I have been on methadone for 7 years now. Up until I started taking it I had perfect teeth, never even a cavity, and rar... 5 replies
Opana and Hearing Loss
Can Opana 5m cause sudden onset of hearing loss ?? ## Opana contains the active ingredient Oxymorphone, it is a narcotic... 1 reply
High Blood pressure meds and Hearing loss?
I'm in the process of changing HBP meds and am currently on all three - Enalapril(new), Atenolol and HCTZ. This past... 1 reply
Ever had problems with suboxone films?
Hi everyone! I was wondering if anyone has ever had problems with the suboxone films? Sometimes, the film will b torn in... 3 replies
Problems with metformin Vomiting and diarrhea every 2 to 3 months
I have prediabetes and was prescribed metformin 500 1x a day. Got along for almost a year now having all kinds of gastri... 1 reply
fentanyl patches and problems with insurance and pharmacies
I have been on fentanyl / Duragesic since 2005 when i was not longer able to take oral opioids as my stomach lining was ... 30 replies
Suffering with drowsiness and head problems
I am feeling heavy headed, drowsiness and I am not able to do my daily job. An MRI was taken recently for my brain and s...
I was diagnosed with back problems and eventually was prescribed Lyrica I became a totally different person After 4 6 months on Lyrica I starting cu
After being prescribed Lyrica for back pain 4 months in I started cutting myself. At one time I had over 90 staples. I u...
I Have Liver Problems And Im Taking Want To Take Something With Out Acetaminophen
I HAVE HEP C AND AND IM TAKING 7.5 WATSONS AND NEED TO TAKE SOMTHING WITH SAME OR BETTER AS HELP ## Hello, Boston! How a... 1 reply
vicodin 5 300 can you take this with heart problems
Can you take vicodin 5.300mg if you have heart problems ## Hydrocodone can affect people differently. Because of that yo... 2 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 3 January 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA